# SDR UPS97822370

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46401112
- Condition: Cracked
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, END FITTING CRACKED AT FS 8 LONG 33R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-30 AND 51-1-21.
